# SDR AALA202204257195

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737
- Aircraft serial: 44476
- Aircraft time: 3,457 hours, 1,377 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR VERY DIFFICULT TO CLOSE AND LOCK IN FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
